MAUDE Adverse Event Report: TIDI PRODUCTS LLC R15/KIT,CONSPACK,12IN(E91000AH; DRAPE, SURGICAL, EXEMPT

TIDI PRODUCTS LLC R15/KIT,CONSPACK,12IN(E91000AH; DRAPE, SURGICAL, EXEMPT
Model Number 20768
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported an increase in frequency of defects in e9100ah.The issue involves a component that is used to secure the blue sheet to the plastic arm-fixing bracket.This component has been detaching, and the occurrence of this issue has increased over the past two months.The affected lot numbers are as follows: lot : 68540560 lot : 68540559 lot : 68233553 lot : 039373.
 
Additional Manufacturer Narrative
Product is not available for return or evaluation.This report is based solely on the information provided by the customer.A review of the complaint database found one event similar to the reported issue.In this instance, product was returned and confirmed the plastic cap fits over clips after assembly with no visible deformation or misalignment.However, when assembled, the clip ends disengage easily with minimal force, preventing the cap from maintaining secure attachment as intended during use.Root cause was not determined in the previous instance, therefore, the current issue has been escalated to the subject matter expert (sme).Ongoing investigation is underway to determine the root cause.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).

Brand Name
R15/KIT,CONSPACK,12IN(E91000AH
Common Device Name
DRAPE, SURGICAL, EXEMPT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key25413128
Report Number2182318-2026-00053
Device Sequence Number9533720
Product Code PUI
UDI-Device Identifier00618125152216
UDI-Public00618125152216
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number20768
Device Catalogue Number20768
Device Lot Number68540560
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown